A New Method for Solving Transient Lossy Transmission Line Problem

  • Turhan Karaguler
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 5434)


This paper presents a new technique for the transient analysis of lossy transmission lines. The proposed method is based on discretization of Telegrapher’s equation via the auxiliary problem equations to which well known numerical methods can be applied easily. The new method also lets simple and well structured algorithm be developed. A SPICE model is used to verify the results obtained from the new method.


Transmission Line Auxiliary Problem Discontinuous Function Line Parameter Microwave Theory Tech 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Hayt, W.H.: Engineering Electromagnetics. McGraw-Hill, New York (2001)Google Scholar
  2. 2.
    Sadiku, M.N.O.: Elements of Electromagnetics. Oxford University Press, Oxford (2001)zbMATHGoogle Scholar
  3. 3.
    Brannin, F.H.: Transient Analysis of Lossless Transmission Lines. Proc. IEEE 55, 2012–2013 (1967)CrossRefGoogle Scholar
  4. 4.
    Palusinski, O.A., Lee, A.: Analysis of Transients in Nonuniform and Uniform Multiconductor Transmission Lines. IEEE Trans. Microwave Theory Tech. 17, 127–138 (1989)CrossRefGoogle Scholar
  5. 5.
    Koshylakov, N.S.: Partial Differential Equations of Mathematical Physics., Bishaya Skola, Moscow (1970)Google Scholar
  6. 6.
    Rasulov, M.A.: On a Method of Solving the Cauchy problem for a First Order Nonlinear Equation of Hyperbolic Type with a Smooth Initial Condition. Soviet Mathematics Doklady 43(1), 150–153 (1991)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Rasulov, M.A., Karaguler, T., Sinsoysal, B.: A Finite Difference Schemes for Solving System Equations of Gas Dynamic in a Class of Discontinuous Functions. Applied Mathematics and Computation 143, 145–164 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Rasulov, M.A., Karaguler, T., Sinsoysal, B.: Numerical Solution of Cauchy Problem for Second Order Nonlinear Wave Equation with Changeable Type in a Class of Discontinuous Functions. Applied Mathematics and Computation 147(2), 423–437 (2004)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2009

Authors and Affiliations

  • Turhan Karaguler
    • 1
  1. 1.Department of Mathematics and ComputingBeykent UniversityIstanbulTurkey

Personalised recommendations